topical hormone cream is it safe for ER+

Hi all

I need some help with this so am putting it in two areas in the hope of a good response. I saw on here a few weeks ago a thread about using a topical cream containing hormones on the vagina to aid intercourse. The thread said it was safe as not absorbed into bloodstream.

I am ER+ and my GP today said she was unsure about this but would do some research. She mentioned Vagifem estradol but as yet hasn’t prescribed it.

I do not have a prob with lubrication. Can’t face the thought of sex as last time it was so painful, it’s been months and I do feel for other half. I have no sex drive at all so not missing it!

I’m on Tamoxifen for another 4 years. Any help appreciated.

Thanks

Irene

Someone has just posted about a cream that was prescribed by the Marsden - check in the ‘problems down below’ thread

Irene i know how you feel. Agony can only describe it.
My gp said i should have this hormone pessasary but as i was PR+ he said he was not allowed to prescribe it so would give me a letter to give my specialist. When i gave her the letter she said that it was an excellent treatment and i could have it, it was safe because the hormones are not released into the blood stream down there. If you want me to get the name of it for you i will.

Hi there, I’m on Vagifem, but I was Her2+ with no hormone involvement. It was recommended by a consultant gynaecologist I was referred to by my oncologists for menopause issues. I was told that as it is such a low dose of oestrogen it is thought to be quite safe for hormone positive ladies - the dose is tiny compared to HRT and it’s not going round the whole of your body. In my case it has sorted out the hot flushes and prickly heat sensations which were waking me during the night. I also now have a libido again! I was also told that if the menopausal symptoms are really very bad the specialists will prescribe HRT for hormone positive ladies as they have to weigh up the advantages against the disadvantages.

I’ve known 3 women in my lifetime whose mums all committed suicide due to severe menopausal side effects; the levels of depression they suffered were phenomenal and I think nowadays whatever your health situation the specialists have to take all this into consideration.